# SDR AALA201606089001

- Difficulty date: June 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 51,205 hours, 19,036 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Control Unit
- Part number: 300420601
- Part serial: 0946
- Condition: Defective
- Location: Fuel System
- Part time: 15,816 hours, 5,856 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WITH FUEL IN CTR TANK, RT CTR PUMP IS CYCLING EVERY 10 SECONDS, KEEPING RT WING TANK FULL AT 13740, CLOSE TO OVERFULL.  NOT LETTING WING BURN DOWN TO 550#S AS NORMAL.  REPLACED FUEL LEVEL SENSING CONTROL UNIT FLSCU, RELAYS 8QL & 10QL IAW MM 28-46-34, ESPM 20-46-50 & 28-26-51-400-001A.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.  SEE AALA201606099014 & AALA201606099015.
